# SDR RU3A20141203044

- Difficulty date: December 3, 2014
- Submitted: December 4, 2014
- Operation: Air carrier
- Aircraft: N54
- Make and model: Lear 60LEAR
- Aircraft serial: 009
- Aircraft time: 8,105 hours, 3,836 cycles
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: G

## Discrepancy

PRESSURE SYS & EMERGENCY PRESSURE LIGHT ILLUMINATED.  PERFORMED ENGINE RUN OPERATION TO FUNCTIONALLY CHECKED CABIN PRESSURE SYS & ENGINE BLEED AIR MIXING VALVES.  NO FAULT FOUND OPS CHECKED GOOD.
